# SDR ASAA2022070138902

- Difficulty date: July 1, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N935AK
- Make and model: Boeing 737-9
- Aircraft serial: 44077
- Aircraft time: 849 hours, 242 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRIOR TO DESCENT MASTER CAUTION RECALL PUSHED. "FLT CONT" ILLUMINATED ALONG WITH "SPEED TRIM FAIL" LIGHT. BOTH LIGHTS EXTINGUISHED WHEN MASTER CAUTION LIGHT IS PRESSED. GROUNDED - YES. LAST LEG FCC B FAULTED SPEED TRIM. FCC A NO FAULTS. PERFORMED B737-9 IFIM 22-11-00-810-D73 W/ NO DEFECTS NOTED. BITE LIBRARY 60.32 FOR SPEED/STAB TRIM PASS. LAND VERIFY GOOD REF B737-9 AMM 22-11-00. ETOPS GND VERIFICATION TEST PASS.
